Volume 26, Issue 5
Strong Stability Preserving Property of the Deferred Correction Time Discretization

Yuan Liu, Chi-Wang Shu & Mengping Zhang

DOI:

J. Comp. Math., 26 (2008), pp. 633-656

Published online: 2008-10

Preview Full PDF 33 1068
Export citation
  • Abstract

In this paper, we study the strong stability preserving (SSP) property of a class of deferred correction time discretization methods, for solving the method-of-lines schemes approximating hyperbolic partial differential equations.

  • Keywords

Strong stability preserving Deferred correction time discretization

  • AMS Subject Headings

65L06.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-26-633, author = {}, title = {Strong Stability Preserving Property of the Deferred Correction Time Discretization}, journal = {Journal of Computational Mathematics}, year = {2008}, volume = {26}, number = {5}, pages = {633--656}, abstract = { In this paper, we study the strong stability preserving (SSP) property of a class of deferred correction time discretization methods, for solving the method-of-lines schemes approximating hyperbolic partial differential equations.}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8648.html} }
TY - JOUR T1 - Strong Stability Preserving Property of the Deferred Correction Time Discretization JO - Journal of Computational Mathematics VL - 5 SP - 633 EP - 656 PY - 2008 DA - 2008/10 SN - 26 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8648.html KW - Strong stability preserving KW - Deferred correction time discretization AB - In this paper, we study the strong stability preserving (SSP) property of a class of deferred correction time discretization methods, for solving the method-of-lines schemes approximating hyperbolic partial differential equations.
Yuan Liu, Chi-Wang Shu & Mengping Zhang. (1970). Strong Stability Preserving Property of the Deferred Correction Time Discretization. Journal of Computational Mathematics. 26 (5). 633-656. doi:
Copy to clipboard
The citation has been copied to your clipboard